Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Pavliotis:2009:10.1016/j.jcp.2008.10.014,
author = {Pavliotis, GA and Stuart, AM and Zygalakis, KC},
doi = {10.1016/j.jcp.2008.10.014},
journal = {JOURNAL OF COMPUTATIONAL PHYSICS},
pages = {1030--1055},
title = {Calculating effective diffusivities in the limit of vanishing molecular diffusion},
url = {http://dx.doi.org/10.1016/j.jcp.2008.10.014},
volume = {228},
year = {2009}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Pavliotis,GA
AU - Stuart,AM
AU - Zygalakis,KC
DO - 10.1016/j.jcp.2008.10.014
EP - 1055
PY - 2009///
SN - 0021-9991
SP - 1030
TI - Calculating effective diffusivities in the limit of vanishing molecular diffusion
T2 - JOURNAL OF COMPUTATIONAL PHYSICS
UR - http://dx.doi.org/10.1016/j.jcp.2008.10.014
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000262966900008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 228
ER -